Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

On birthcontrol. Red pink discharge, Left leg numb. Pills reaction?

I'm on birthcontrol . I've been on it for an entire packet & already on my 2 week on the 2nd packet I had sex on Saturday and this morning I used the bathroom red pink was on the toilet paper . I'm wondering if its still regulating my cycle or something is wrong also my left leg has been numb for a couple days do you think the pills have something to do with that ?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi and thank you so much for this query.
Congrats for adopting and using a birth control method. Nothing puts you more in control of your reproductive life than this.

The above symptoms are very non specific and cannot be attributed to birth control pills. They are often transient and never really represent any real underlying disease. My advice will be that you continue the pills and monitor whether the numbness and red pink discharge is continuing. If it should continue for more than a week or becoming even more worsening, then you will need to seek expertise advice. For now, stay calm and monitor.

Hope you find this helpful and provides guidance on how to approach this worry. If you should have more questions, please return to us and we shall provide answers. I wish you well and hope this gets sorted out soon.
Dr. Ditah, MD.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor